MathSciNet Relay Station
MathSciNet bibliographic data
MR1799544 16R10 (16R40)
Belov, A. Ya. On non-Specht varieties. (Russian) Fundam. Prikl. Mat. 5 (1999), no. 1, 47–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement